标题:Lyapunov function method for linear fractional order systems
作者:Zhao, Yige ;Wang, Yuzhen ;Liu, Zhi
作者机构:[Zhao, Yige ;Wang, Yuzhen ;Liu, Zhi ] School of Control Science and Engineering, Shandong University, Jinan, China
会议名称:34th Chinese Control Conference, CCC 2015
会议日期:28 July 2015 through 30 July 2015
来源:Chinese Control Conference, CCC
出版年:2015
卷:2015-September
页码:1457-1461
DOI:10.1109/ChiCC.2015.7259848
关键词:Fractional order system; Lyapunov function method; Stability; Stabilization
摘要:Using the Lyapunov function method, this paper investigates the stability and the stabilization of linear fractional order systems, and presents a number of new results. First, some new properties of Caputo fractional derivative are presented. Then, a sufficient condition of asymptotical stability for fractional order systems is obtained by the Lyapunov function method. Furthermore, by designing state feedback controller for fractional order linear systems, asymptotical stabilization for closed-loop systems is considered. Finally, two illustrative examples are provided to illustrate main results. © 2015 Technical Committee on Control Theory, Chinese Association of Automation.
收录类别:EI;SCOPUS
Scopus被引频次:4
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84946543759&doi=10.1109%2fChiCC.2015.7259848&partnerID=40&md5=8875ca7dc627a7137a1a983dcd7f4ca3
TOP